Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2012, Article ID 748091, 13 pages
http://dx.doi.org/10.1155/2012/748091
Research Article

Controllability of Second-Order Semilinear Impulsive Stochastic Neutral Functional Evolution Equations

1College of Information Sciences and Technology, Donghua University, Shanghai 201620, China
2Engineering Research Center of Digitized Textile & Fashion Technology, Ministry of Education, Donghua University, Shanghai 201620, China
3Department of Mathematics, Donghua University, Shanghai 201620, China

Received 17 June 2012; Accepted 7 August 2012

Academic Editor: Bo Shen

Copyright © 2012 Lei Zhang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Lei Zhang, Yongsheng Ding, Tong Wang, Liangjian Hu, and Kuangrong Hao, “Controllability of Second-Order Semilinear Impulsive Stochastic Neutral Functional Evolution Equations,” Mathematical Problems in Engineering, vol. 2012, Article ID 748091, 13 pages, 2012. https://doi.org/10.1155/2012/748091.